# SDR YV3R2023120100591

- Difficulty date: November 20, 2023
- Submitted: December 1, 2023
- Operation: General aviation
- Aircraft: JA797
- Make and model: Robsin R22BETAII
- Aircraft serial: 3844
- Aircraft time: 4,305 hours
- Engine: Lyc O360J2A
- System (JASC): 6300 · Main Rotor Drive System
- Part: Actuator
- Part number: A0511
- Part serial: 6450
- Condition: Defective
- Location: Unknown
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED ACTUATOR ASSEMBLY P/N: A051-1 DOES NOT RETRACT WHEN SWITCH IS TURNED TO THE OFF POSITION AFTER FLIGHT.
